# SDR JJBA20230612007

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 39,095 hours, 27,606 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 971808MODA
- Part serial: MX6780006
- Condition: Inoperative
- Location: Unknown
- Part time: 38,028 hours, 34,321 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

HYD 1 LOW QUANTITY ON EICAS IN FLIGHT. REMOVED AND REPLACED HYD PUMP ENG 1, REPLACED HYD PUMP HOSES. PERFORMED OPERATIONAL TEST AND LEAK CHECK OF ENGINE DRIVEN PUMP. OPS CHECK GOOD.
